On Quadratic Adaptive Routing Algorithms. Agnew, C. E. Commun. ACM, 19(1):18-22, 1976.
On Quadratic Adaptive Routing Algorithms. [link]Link  On Quadratic Adaptive Routing Algorithms. [link]Paper  bibtex   
@article{journals/cacm/Agnew76,
  added-at = {2011-06-07T00:00:00.000+0200},
  author = {Agnew, Carson E.},
  biburl = {http://www.bibsonomy.org/bibtex/2d657d5ebf12c515510244b9f5e54c149/dblp},
  ee = {http://doi.acm.org/10.1145/359970.359987},
  interhash = {0f4449224c73a3ba663f2a10ec8f82c8},
  intrahash = {d657d5ebf12c515510244b9f5e54c149},
  journal = {Commun. ACM},
  keywords = {dblp},
  number = 1,
  pages = {18-22},
  timestamp = {2011-06-08T11:32:48.000+0200},
  title = {On Quadratic Adaptive Routing Algorithms.},
  url = {http://dblp.uni-trier.de/db/journals/cacm/cacm19.html#Agnew76},
  volume = 19,
  year = 1976
}
Downloads: 0